# SDR IPXA2025050244800

- Difficulty date: October 20, 2024
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N378UP
- Make and model: Boeing 767-300
- Aircraft serial: 67920
- Aircraft time: 3,902 hours, 1,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T384081
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** RIGHT SIDE FUSELAGE SKIN DENT AND CREASE REPAIR AT STA 139 ABOVE S-21R REVIEW COMPLETE.
